# SDR REXA2013062201211

- Difficulty date: June 22, 2013
- Submitted: June 25, 2013
- Operation: Air carrier
- Aircraft: N8673D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7673
- Aircraft time: 24,012 hours, 21,528 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INFANT LIFE VEST TORN.  R & R INFANT LIFE VEST AS REQUIRED IAW AMM 25-60-00.
